MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.tvjl.2007.04.015

Медицинская библиотека · Veterinary journal (London, England : 1997) · 2007

Pulmonary oedema as a suspected adverse drug reaction following vincristine administration to a cat: a case report.

Polton Gerry A, Elwood Clive M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This report describes recurrent respiratory distress following vincristine administration to a cat with chronic lymphocytic leukaemia. The cat was treated with a combination of vincristine, chlorambucil and prednisolone with initial success. After approximately 4 months, dyspnoea developed within 6 h of vincristine administration. Emergency therapy was instituted resulting in a full recovery. Further vincristine was administered; dyspnoea was similarly noted after all but one of these treatments. Dyspnoeic episodes were not attributable to alterations in vincristine dose or method of administration. The repeated temporal association was consistent with a suspected adverse drug reaction to vincristine.

Для цитирования: Polton Gerry A, Elwood Clive M. Pulmonary oedema as a suspected adverse drug reaction following vincristine administration to a cat: a case report.. Veterinary journal (London, England : 1997). 2007. DOI: 10.1016/j.tvjl.2007.04.015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.